# SDR 9514489945

- Difficulty date: September 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8925E
- Make and model: Doug DC-9-31
- Aircraft serial: 45840
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Indication
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO MSP, AFTER SLATS AND FLAPS WERE EXTENDED FOR LANDING, SLAT DISAGREEMENT LIGHT ILLUMINATED WITH NO BLUE SLAT EXTENDED LIGHT.  SLATS WERE VISUALLY CONFIRMED TO BE IN EXTENDED POSITION AND AIRCRAFT LANDED WITHOUT INCIDENT.  EMERGENCY EQUIPMENT WAS CALLED OUT ON STANDBY AS A PRECAUTION.  REPLACED SWITCH S1-298 AND CONNECTORS P1-373, P1-374.  OPERATIONAL CHECK OK AND AIRCRAFT RETURNED TO SERVICE.
